# SDR IPXA11M65981

- Difficulty date: March 20, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E COMPARTMENT, ACCESS THRU OTBD OF PANEL 518FB, CEILING AREA BEADED DOUBLER CRACKED AT XOS 542-546.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG. 203.
